Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 16, 2012, 10:19 PM EDT for Crisp County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2012, 10:19 PM EDT (02:19 UTC)
- Expired
- May 16, 2012, 11:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
County Crisp County, GA
The radar
The Robins AFB radar (KJGX), 100 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.3 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2198 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
176
WWUS82 KFFC 170219
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 PM EDT WED MAY 16 2012
GAZ104-106-170300-
1019 PM EDT WED MAY 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...DIME SIZED HAIL AND
40 MPH WINDS IN SUMTER AND CRISP COUNTIES UNTIL 1100 PM EDT...
AT 1017 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COBB...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER AND CRISP COUNTIES THROUGH 1100 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LESLIE...DESOTO...COBB...GEORGIA VETERANS
MEMORIAL STATE PARK...RAINES AND CORDELE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3185 8395 3191 8394 3191 8413 3194 8414
3207 8399 3203 8396 3203 8389 3196 8375
3184 8394
TIME...MOT...LOC 0219Z 245DEG 16KT 3189 8400
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 16, 9:30 PM EDT, 49 minutes earlier.
Area forecast discussion, May 16, 9:30 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 930 PM EDT WED MAY 16 2012 .UPDATE... REMAINING SHOWERS AND STORMS OVER PARTS OF EAST AND CENTRAL GA EXPECTED TO DIMINISH THROUGH THE EVENING FINALLY DIEING OUT 04-06Z AS OUTFLOW BOUNDARY COLLISIONS DIMINISH. REST OF FORECAST GENERALLY IN GOOD SHAPE. BDL && .PREV DISCUSSION... /ISSUED 711 PM EDT WED MAY 16 2012/ PREV DISCUSSION... /ISSUED 343 PM EDT WED MAY 16 2012/ SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... BOUNDARY CONTINUES TO CLEAR THROUGH SOUTH GEORGIA THIS AFTERNOON AND EVENING. A 500 MB LOW...CURRENTLY OVER SOUTHERN MISSISSIPPI ON WATER VAPOR IMAGERY...WILL PROGRESS EAST INTO GEORGIA ON THURSDAY. MUCAPE VALUES REACHING 3000 J/KG OVER CENTRAL PORTIONS OF THE CWA LEND ENOUGH SUPPORT TO THUNDERSTORMS ON THURSDAY AFTERNOON...ALTHOUGH 0-6 KM BULK SHEAR AND 0-1 KM BULK SHEAR VALUES ARE LACKING TO SUPPORT SEVERE WEATHER. AS THE 500 MB LOW EASES INTO THE CAROLINAS... PRECIPITATION SHOULD BE DECREASING THURSDAY NIGHT INTO FRIDAY. DRIER AIR SHOULD ENTER THE REGION ON FRIDAY. GENERALLY WENT SLIGHTLY WARMER THAN A BLEND OF MODEL GUIDANCE. MAV WAS COOLER THAN THE MET. CONTINUING CLOUD COVER SHOULD AID IN MODERATING BOTH MIN AND MAX TEMPS THROUGH THE SHORT TERM. 10 LONG TERM /FRIDAY THROUGH WEDNESDAY/... HAVE MADE SOME MINOR TWEAKS TO POPS ON FRIDAY TO DELAY ONSET OF PRECIPITATION IN THE MOUNTAINS...AS OROGRAPHIC UPLIFT LOOKS TO NOT BE MUCH OF AN ISSUE UNTIL THE AFTERNOON. CAD HIGH CENTERS OVER THE MID ATLANTIC STATES ON SATURDAY BUT WITH DRY ONSET DO NOT REALLY EXPECT MUCH IN THE WAY OF SENSIBLE WEATHER IMPACTS. OTHERWISE NO CHANGES PLANNED TO THE EXTENDED. PREVIOUS DISCUSSION INCLUDED BELOW. TDP PREV DISCUSSION... /ISSUED 505 AM EDT WED MAY 16 2012/ EXTENDED PROGS SIMILAR WITH THE AXIS OF THE UPPER TROF LINGERING OVER THE EAST SIDE OF THE STATE THURSDAY NIGHT...BUT APPEARS TO SHIFT OUT OF THE AREA FRIDAY AS UPPER RIDGING STRENGTHENS TO OUR WEST AND NORTHWEST. MODELS CONTINUE TO SHOW SURFACE HIGH PRESSURE WEDGING DOWN THE APPALACHIANS FRIDAY AND REMAINING OVER THE AREA THROUGH THE WEEKEND. MODELS HINTING AT THE HIGH WEAKENING AND BEGINNING TO SHIFT OFF THE MID ATLANTIC COAST MONDAY-TUESDAY TIME FRAME AS A COLD FRONT MOVES INTO THE LOWER MISSISSIPPI RIVER VALLEY. HAVE CONTINUED SLIGHT CHANCE POPS EXTREME NORTH AND EXTREME SOUTHEAST COUNTIES THURSDAY NIGHT/FRIDAY WITH UPPER TROF STILL HAVING SOME INFLUENCE. SLIGHT CHANCE POPS MAINLY SOUTHEAST COUNTIES SATURDAY INTO SUNDAY WITH MODELS SHOWING A WEAK UPPER LOW MEANDERING NEAR THE FLORIDA PANHANDLE. LOW POPS MUCH OF THE AREA MONDAY AND TUESDAY WITH THE FRONTAL BOUNDARY APPROACHING. 49 AVIATION... 00Z UPDATE... THUNDERSTORMS NEAR MCN WILL DIMINISH NEXT HOUR OR TWO. OTHERWISE VFR CONDITIONS OVERNIGHT. SURFACE WINDS BECOMING CALM OR LIGHT/VARIABLE EXCEPT NNW 5-6 KTS AT ATL. WIND SHIFT TO THE EAST SIDE FOR ATL AROUND 12Z PLUS OR MINUS 2 HOURS. BDL //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 61 87 61 80 / 20 20 5 10 ATLANTA 64 85 62 80 / 10 20 5 10 BLAIRSVILLE 55 79 56 77 / 10 20 10 20 CARTERSVILLE 55 87 59 82 / 10 20 5 20 COLUMBUS 64 88 62 82 / 10 10 5 10 GAINESVILLE 62 84 61 79 / 20 20 10 10 MACON 62 87 62 82 / 30 20 10 10 ROME 57 89 58 85 / 10 10 5 20 PEACHTREE CITY 56 85 59 80 / 10 10 10 10 VIDALIA 65 85 65 82 / 30 30 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LYNN LONG TERM....DEESE AVIATION...LYNN
Hazardous weather outlook, May 16, 10:04 PM EDT, 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1004 PM EDT WED MAY 16 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-171615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1004 PM EDT WED MAY 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT... SCATTERED THUNDERSTORMS WILL CONTINUE UNTIL SHORTLY AFTER MIDNIGHT. .SYNOPSIS... A WEAK FRONTAL BOUNDARY STRETCHING FROM THE CENTRAL SECTIONS OF THE CAROLINAS INTO SOUTHEAST GEORGIA WILL CONTINUE TO BE THE MAIN FOCUS FOR THE DEVELOPMENT OF SCATTERED SHOWERS AND THUNDERSTORMS. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THE THUNDERSTORMS WILL BE BRIEF HEAVY RAIN AND FREQUENT LIGHTNING. THE BEST CHANCE FOR THUNDERSTORMS FOR THE REMAINDER OF TONIGHT WILL BE SOUTH AND EAST OF AN ATHENS TO AMERICUS LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOONS AND EVENINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, May 16, 8:26 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 826 PM EDT WED MAY 16 2012 GAZ104>106-170115- 826 PM EDT WED MAY 16 2012 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...DIME SIZED HAIL AND 40 MPH WINDS IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 915 PM EDT... AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LAMAR...MOVING EAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SUMTER...CRISP AND DOOLY COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAMAR...METHVINS...LESLIE... DESOTO...COBB...FLINT RIVER WMA...DRAYTON...GEORGIA VETERANS MEMORIAL STATE PARK...CORDELE...RICHWOOD...LILLY AND VIENNA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3220 8379 3195 8374 3193 8414 3211 8411 TIME...MOT...LOC 0026Z 262DEG 8KT 3204 8403
Special weather statement, May 16, 8:44 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 PM EDT WED MAY 16 2012
GAZ095-105>108-170145-
844 PM EDT WED MAY 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS
AND HEAVY RAIN IN WILCOX...PULASKI...CRISP...DOOLY AND HOUSTON
COUNTIES UNTIL 945 PM EDT...
AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BROWNDALE TO VIENNA...MOVING SOUTHEAST AT
10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WILCOX...PULASKI...CRISP...DOOLY AND HOUSTON COUNTIES THROUGH 945 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE BROWNDALE...
UNADILLA...PINEHURST...LILLY...KLONDIKE...VIENNA...MOCK SPRINGS...
RICHWOOD...MOCK SPRINGS...PULASKI STATE PRISON...HAWKINSVILLE...
MOBLEY CROSSING...HARTFORD...PLEASANT VIEW AND POPE CITY. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3212 8398 3224 8381 3238 8356 3237 8346
3227 8335 3225 8337 3219 8331 3206 8344
3194 8361
TIME...MOT...LOC 0044Z 296DEG 7KT 3229 8355 3220 8371
3213 8381Special weather statement, May 16, 8:52 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT WED MAY 16 2012
GAZ050-061-170145-
852 PM EDT WED MAY 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...DIME SIZED HAIL AND
40 MPH WINDS IN GREENE AND HANCOCK COUNTIES UNTIL 945 PM EDT...
AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GREENSBORO...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
GREENE AND HANCOCK COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE REYNOLDS PLANTATION...GREENSBORO...
JACKSONVILLE...LIBERTY...VEAZEY...WHITE PLAINS...UNION POINT AND
SILOAM. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3337 8302 3343 8324 3349 8328 3361 8326
3364 8300
TIME...MOT...LOC 0052Z 274DEG 3KT 3352 8323Local storm report, May 16, 9:39 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 PM EDT WED MAY 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND DMG MACON 32.83N 83.64W
05/16/2012 BIBB GA 911 CALL CENTER
THE 911 CENTER REPORTS AN ADDITIONAL 5 TREES DOWN AT
VARIOUS LOCATIONS WITHIN THE CITY OF MACON.
&&
DEESESpecial weather statement, May 16, 9:46 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
946 PM EDT WED MAY 16 2012
GAZ106-108-170245-
946 PM EDT WED MAY 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL...40 MPH WINDS
AND HEAVY RAIN IN WILCOX AND CRISP COUNTIES UNTIL 1045 PM EDT...
AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ROCHELLE TO WENONA...MOVING SOUTHEAST AT 20
MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WILCOX AND CRISP COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SEVILLE...EAST CRISP...WENONA...ARABI...
PITTS...HATLEY...ROCHELLE...DOUBLE RUN...ANTIOCH CHURCH...OWENSBORO
AND BROWNING. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3186 8388 3198 8369 3205 8348 3197 8328
3195 8325 3195 8324 3189 8320 3188 8318
3185 8318 3184 8321 3185 8360 3180 8362
3180 8373
TIME...MOT...LOC 0146Z 295DEG 17KT 3198 8349 3194 8360
3188 8370Special weather statement, May 16, 10:19 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 PM EDT WED MAY 16 2012
GAZ104-106-170300-
1019 PM EDT WED MAY 16 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...DIME SIZED HAIL AND
40 MPH WINDS IN SUMTER AND CRISP COUNTIES UNTIL 1100 PM EDT...
AT 1017 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COBB...MOVING NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SUMTER AND CRISP COUNTIES THROUGH 1100 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LESLIE...DESOTO...COBB...GEORGIA VETERANS
MEMORIAL STATE PARK...RAINES AND CORDELE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3185 8395 3191 8394 3191 8413 3194 8414
3207 8399 3203 8396 3203 8389 3196 8375
3184 8394
TIME...MOT...LOC 0219Z 245DEG 16KT 3189 8400The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:04 PM EDT | Special Weather Statement | FFC | Pulaski | 41 min |
| May 16, 8:10 PM EDT | Special Weather Statement | FFC | Greene | 50 min |
| May 16, 8:26 PM EDT | Special Weather Statement | FFC | Dooly | 49 min |
| May 16, 8:44 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 61 min |
| May 16, 8:52 PM EDT | Special Weather Statement | FFC | Greene | 53 min |
| May 16, 9:46 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 59 min |
| May 16, 11:12 PM EDT | Special Weather Statement | FFC | Crisp | 48 min |
| May 17, 11:44 AM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Twiggs | 31 min |
| May 17, 12:40 PM EDT | Special Weather Statement | FFC | Dooly | 50 min |
| May 17, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 46 min |
| May 17, 1:44 PM EDT | Special Weather Statement | FFC | Crisp, Dooly | 61 min |
| May 17, 2:32 PM EDT | Special Weather Statement | FFC | Sumter | 43 min |
| May 17, 2:43 PM EDT | Special Weather Statement | FFC | Taylor | 47 min |
| May 17, 2:45 PM EDT | Special Weather Statement | FFC | Morgan | 45 min |
| May 17, 3:23 PM EDT | Special Weather Statement | FFC | Morgan | 67 min |
| May 17, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 26 min |
| May 17, 3:59 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren, Wilkes | 31 min |
| May 17, 4:50 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Greene, Hancock, Jefferson, Madison and 3 more | 25 min |
| May 17, 5:37 PM EDT | Special Weather Statement | FFC | Baldwin, Jefferson, Johnson, Wilkinson | 53 min |
| May 17, 5:49 PM EDT | Severe Thunderstorm Warning | FFC | Jones | 41 min |
| May 17, 6:14 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 46 min |
| May 17, 6:24 PM EDT | Special Weather Statement | FFC | Oconee, Walton | 51 min |
| May 17, 6:31 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Emanuel, Laurens, Montgomery, Treutlen and 1 more | 44 min |
| May 17, 6:34 PM EDT | Special Weather Statement | FFC | Gilmer | 41 min |
| May 17, 6:45 PM EDT | Special Weather Statement | FFC | Taylor | 45 min |
| May 17, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Gwinnett, Hall | 40 min |
| May 17, 7:14 PM EDT | Special Weather Statement | FFC | Forsyth | 46 min |
| May 17, 7:38 PM EDT | Special Weather Statement | FFC | Fulton | 37 min |
| May 17, 7:42 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 48 min |
| May 17, 7:46 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Sumter, Webster | 44 min |
| May 17, 7:53 PM EDT | Special Weather Statement | FFC | Pickens | 37 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.